Volume 4, Issue 3
Threshold Behavior for Second Initial Boundary Value Problem of F-N Equations

Shen Weixi

DOI:

J. Part. Diff. Eq.,4(1991),pp.51-55

Published online: 1991-04

Preview Full PDF 0 370
Export citation
  • Abstract

Under biologically reasonable assumptions the threshold behavior for second initial boundary value problem of F-N equation is proved.

  • Keywords

Threshold behavior coupled system second initial boundary value problem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-4-51, author = {Shen Weixi}, title = {Threshold Behavior for Second Initial Boundary Value Problem of F-N Equations}, journal = {Journal of Partial Differential Equations}, year = {1991}, volume = {4}, number = {3}, pages = {51--55}, abstract = { Under biologically reasonable assumptions the threshold behavior for second initial boundary value problem of F-N equation is proved.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5774.html} }
Copy to clipboard
The citation has been copied to your clipboard